Aspirin 400 / 240mg 10 Effervescent Tablets
Medication indicated in case of fever and pain of mild to moderate intensity
Aspirin C contains as active substances acetylsalicylic acid which belongs to a group of substances known as non-steroidal anti-inflammatory drugs (NSAIDs), effective in the symptomatic relief of pain and fever and also ascorbic acid (Vitamin C), a substance that compensates the vitamin C needs that occur in feverish or cold states.
Aspirin C is indicated for the relief of mild to moderate pain, such as. headaches, toothache, muscle pain, menstrual pain and even feverish states associated with colds or flu.
Read the package leaflet carefully and in case of doubt or persistence of symptoms consult your doctor or pharmacist.
According to the legislation in force, medicines not subject to medical prescription in Portugal can only be delivered in the municipalities of Maia, Gondomar, Matosinhos, Porto, Santo Tirso, Trofa, Valongo and Vila do Conde. This limitation does not apply to shipments to other Member States of the European Union.